Show simple item record

AuthorRautenbach, Dieterdc.contributor.author
AuthorSzwarcfiter, Jayme L.dc.contributor.author
Date of accession2020-10-16T09:53:04Zdc.date.accessioned
Available in OPARU since2020-10-16T09:53:04Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordintersection graphdc.subject
Keywordinterval graphdc.subject
Keywordproper interval graphdc.subject
Keywordunit interval graphdc.subject
KeywordPROPERdc.subject
KeywordRECOGNITIONdc.subject
KeywordALGORITHMdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleUnit Interval Graphs of Open and Closed Intervalsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/jgt.21650dc.identifier.doiExternal
Source - Title of sourceJournal of graph theorysource.title
Source - Place of publicationWiley-Blackwellsource.publisher
Source - Volume72source.volume
Source - Issue4source.issue
Source - Year2013source.year
Source - From page418source.fromPage
Source - To page429source.toPage
Source - ISSN0364-9024source.identifier.issn
Source - eISSN1097-0118source.identifier.eissn
FundingCAPES/DAAD Probral project "Cycles, Convexity and Searching in Graphs" [50724218]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000314973300004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record